After using soap (yes, bad idea, I didn't know) to masturbate, my penis and testicles have been extremely dry and cracking. It's been 4-5 days and I'm not sure if it's getting any better, it's still very painful when I walk. The skin is very dry and it's rough and seems to be cracking. I'm not sure what to do, and it's beginning to irritate and worry me. When will this condition stop? Before this, I've never had any problems whatsoever with dry skin or my penis, so I believe it's from using the lubricant that was not intended for it. Will it stop by itself, or do I need to do something to fix this?
Thanks a lot for your help.
I cannot confirm anything without examination but it sounds like irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.
The common skin irritants are soaps, water and detergents. You can find easily an over the counter over-the counter antihistamines which can be used to help with symptoms. You may also use calamine lotion to get relief. It will take few days for the symptoms to go away. Till then wear cotton clothes and avoid using any lubricants during masturbation.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.